# SDR USAA060252

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FROM RIVET HOLES AT 4 LOCATIONS ON LOWER TRAILING EDGE OF NR 4 SLAT.  SRM 57-43-01-2R6, DEFECT SIZE: .25.
